# SDR REXA2025030300247

- Difficulty date: January 23, 2025
- Submitted: March 3, 2025
- Operation: Air carrier
- Aircraft: N669CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10176
- Aircraft time: 34,538 hours, 26,097 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: SH670323015
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STGR21R CORRODED BETWEEN FS379 AND FS394. REMOVED STGR 21R JOINT PIECE P/N: SH670-32301-5 IAW CRJ 700 SRM 51-42-06-001-001-A01.INSTALLED RIVETS INTO NEW SERVICEABLE STR 21R JOINT PIECE PN:SH670-32301-5 IAW CRJ700 SRM 51-42-06-001-001-A01.
